# SDR USAA000410

- Difficulty date: March 21, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 36,793 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED, BS 867, STRINGER 9R.  INSTALLED OVERSIZED HI-LOCKS PER SRM 51-40-02.  (M)
